# SDR FDEA201305070928

- Difficulty date: May 7, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Misrepaired
- Location: Bs 979
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 979, LONGERON 47-48R MISREPAIRED.   REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 1 REV 52.  EO 1-5100-7- 5001B3, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
